Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 44, NWS Melbourne, FL

April 15, 20066 counties in Florida

NWS Melbourne, FL issued this red flag warning at Apr 15, 2006, 6:49 AM EDT for 6 counties in Florida. It took effect at Apr 15, 2006, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2006, 6:49 AM EDT (10:49 UTC)
In effect from
Apr 15, 2006, 12:00 PM EDT
Expired
Apr 15, 2006, 7:00 PM EDT
In force
7 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 10:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 10.8 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2006-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2006-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2192 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
29 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 151049
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
649 AM EDT SAT APR 15 2006

FLZ141-147-151900-
/O.CAN.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/
/O.NEW.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
COASTAL VOLUSIA-NORTHERN BREVARD-
649 AM EDT SAT APR 15 2006

...FIRE WEATHER WATCH IS CANCELLED...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. THE FIRE WEATHER WATCH HAS BEEN CANCELED. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES...
COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE
THREAT SUNDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ041-044>046-053-144-151900-
/O.UPG.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/
/O.NEW.KMLB.FW.W.0044.060415T1600Z-060415T2300Z/
/O.NEW.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
649 AM EDT SAT APR 15 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY
EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA THROUGH SUNDAY. THESE
TEMPERATURES...COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN
ELEVATED FIRE THREAT THIS AFTERNOON AND SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-151900-
/O.UPG.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/
/O.NEW.KMLB.FW.W.0044.060415T1600Z-060415T2300Z/
OKEECHOBEE-
649 AM EDT SAT APR 15 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES THIS AFTERNOON. THESE TEMPERATURES...COUPLED WITH
THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT THIS
AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ047-054-151900-
/O.NEW.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-
649 AM EDT SAT APR 15 2006

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA THROUGH SUNDAY. THESE
TEMPERATURES...COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN
ELEVATED FIRE THREAT SUNDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$
3 follow-up statements
000 
WWUS82 KMLB 151810
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
210 PM EDT SAT APR 15 2006

FLZ041-044>046-053-144-152300-
/O.CON.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/
/O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
210 PM EDT SAT APR 15 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA THROUGH SUNDAY. THESE TEMPERATURES...
COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE
THREAT THROUGH SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-152300-
/O.CON.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/
OKEECHOBEE-
210 PM EDT SAT APR 15 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES THIS AFTERNOON. THESE TEMPERATURES...COUPLED WITH
THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT THROUGH 
THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ047-054-141-147-160930-
/O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-COASTAL VOLUSIA-NORTHERN BREVARD-
210 PM EDT SAT APR 15 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES...
COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE
THREAT SUNDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

TES
000 
WWUS82 KMLB 151935
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
335 PM EDT SAT APR 15 2006

FLZ141-152300-
/O.EXA.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/
/O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
COASTAL VOLUSIA-
335 PM EDT SAT APR 15 2006

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH
SUNDAY EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES...
COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE
THREAT SUNDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ041-044>046-053-144-152300-
/O.CON.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/
/O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
335 PM EDT SAT APR 15 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA THROUGH SUNDAY. THESE TEMPERATURES...
COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE
THREAT THROUGH SUNDAY AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-152300-
/O.CON.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/
OKEECHOBEE-
335 PM EDT SAT APR 15 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES THIS AFTERNOON. THESE TEMPERATURES...COUPLED WITH
THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE THREAT THROUGH
THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ047-054-147-152300-
/O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-NORTHERN BREVARD-
335 PM EDT SAT APR 15 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES...
COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE
THREAT SUNDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$
000 
WWUS82 KMLB 152309
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
709 PM EDT SAT APR 15 2006

FLZ041-044>046-053-141-144-161000-
/O.EXP.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/
/O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
COASTAL VOLUSIA-SOUTHERN LAKE-
709 PM EDT SAT APR 15 2006

...RED FLAG WARNING HAS EXPIRED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING.
STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES...
COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE
THREAT SUNDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ058-160015-
/O.EXP.KMLB.FW.W.0044.000000T0000Z-060415T2300Z/
OKEECHOBEE-
709 PM EDT SAT APR 15 2006

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

$$

FLZ047-054-147-161000-
/O.CON.KMLB.FW.A.0037.060416T1600Z-060416T2300Z/
SOUTHERN BREVARD-INDIAN RIVER-NORTHERN BREVARD-
709 PM EDT SAT APR 15 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY AFTERNOON
THROUGH SUNDAY EVENING. 

STEADY WEST TO SOUTHWEST WINDS WILL GENERATE VERY WARM AFTERNOON
TEMPERATURES ACROSS THE AREA ON SUNDAY. THESE TEMPERATURES...
COUPLED WITH THE STEADY WINDS...WILL RESULT IN AN ELEVATED FIRE
THREAT SUNDAY AFTERNOON.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

67

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Apr 15, 4:45 AM EDT, 2 hours 4 minutes earlier.

Area forecast discussion, Apr 15, 4:45 AM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
445 AM EDT SAT APR 15 2006

.DISCUSSION...

...SUNNY AND WARM THIS WEEKEND BUT CONDITIONS REMAIN FAVORABLE FOR
STRONG RIP CURRENTS AT THE BEACHES...

TODAY...IR SAT IMAGERY SHOWS SOME HIGH CLOUDS OVERSPREADING CENTRAL
FL. ALTHOUGH THEY MAY OCCASIONALLY FILTER THE SUNSHINE THIS
MORNING...WILL CALL IT MOSTLY SUNNY. AFTER SEVERAL DAYS OF ONSHORE
FLOW...WINDS HAVE NOW SHIFTED TO THE W/SW BEHIND A RIDGE AXIS. THIS
OFFSHORE FLOW IS NOT STRONG SO THE EAST COAST SEA BREEZE WILL
DEVELOP AND PUSH SLOWLY INLAND. NONETHELESS...HIGH TEMPS WILL BE
WARMER THAN PREVIOUS DAYS...REACHING THE LOWER 80S AT THE COAST TO
THE UPPER 80S INTERIOR.

THE SURF WILL LOOK INVITING TODAY GIVEN THE WARMING AIR AND SURF
TEMPS. HOWEVER...INCOMING SWELL WILL AGAIN PRODUCE AN ENHANCED
THREAT FOR RIP CURRENTS.

SUN-TUE...
DLM RIDGE OVER THE GOMEX/SW ATLC WILL REMAIN THE DOMINANT WX FEATURE
FOR FL ON SUN AS A STORM SYSTEM OVER THE GREAT LAKES MOVES OFF THE
COAST OF NEW ENGLAND.  SHORT TERM MODELS ARE HAVE BEEN CONSISTENT
WITH THE DEVELOPMENT OF AN H85-H50 OMEGA BLOCKING PATTERN OVER ERN
CANADA WHICH WOULD STALL THE STORM SYSTEM OVER THE NW ATLC SUN
NIGHT.  THIS WOULD ALLOW TIME FOR A DEVELOPING STORM SYSTEM OVER THE
CENTRAL/HIGH PLAINS TO TRANSVERSE THE ERN HALF OF THE CONTINENT AND
REINFORCE THE LOW STALLED OVER THE ATLC BY 00Z TUE.

ONCE REINFORCED...THE LOW MAY BE ABLE TO BREAK THE GRIP OF THE
SUBTROPICAL RIDGE WHICH HAS CONTROLLED THE LCL WX PATTERN RECENTLY.
BACKDOOR FROPA ON TUE WILL BRING THE NEXT BEST CHANCE FOR RAIN...
ALTHOUGH NUMERICAL GUIDANCE HAS YET TO INDICATE SO.  IN FACT...THE
15/00Z EXTENDED GUIDANCE IS EVEN DRIER THAN THE 14/00Z RUN...AND
WITH THE DLM RIDGE FORECAST TO PRODUCE A DRY NWRLY FLOW ALOFT THRU
THE PD...PROSPECTS FOR A HEAVY OR WIDESPREAD RAIN EVENT LOOK PRETTY
SLIM.  WILL CONTINUE TO HOLD OFF ON ANY MENTIONABLE POPS FOR NOW...
SWRLY SFC/LOW LVL FLOW WILL KEEP TEMPS ABV CLIMO.

WED-FRI...
ONCE THE REINFORCING LOW IS ABSORBED BY THE ATLC STORM SYSTEM...THE
THE BLOCKING RIDGE WILL DROP DOWN OUT OF CANADA AND INTO THE ERN
U.S.  EXTENDED GUIDANCE INDICATING THIS SCENARIO PLAYING OUT BY 00Z
THU.  DLM N/NERLY FLOW WILL PUSH DRY/COOL CONTINENTAL AIR DOWN THE
ERN SEABOARD AND INTO FL...RETURNING THE STATE TO A DRY WX PATTERN
WITH TEMPS AOB CLIMO.

&&

.MARINE...OBS FROM NOAA BUOYS NICELY TRACE OUT LOCATION OF RIDGE
AXIS ACROSS THE SOUTHERN MARINE ZONES...AND EXTENDING ROUGHLY ACROSS
LAKE OKEECHOBEE. OFFSHORE WINDS (5-10 KTS) WILL NOT BE STRONG ENOUGH
TO PREVENT EAST COAST SEA BREEZE SO A 10-15 KNOT ONSHORE (EAST) FLOW
WILL DEVELOP NEAR THE COAST. INCOMING EAST SWELL (4 FEET) WILL
CONTINUE TO IMPACT THE WATERS AND WILL THE PRIMARY CONTRIBUTION TO
WAVE HGTS. THE SWELL WILL AGAIN PRODUCE AN ENHANCED THREAT FOR
STRONG RIP CURRENTS AT THE BEACHES...AND HAZARDOUS CONDITIONS FOR
OPERATORS OF SMALL CRAFT NAVIGATING INLETS.

TIGHTENING PGRAD AFT 00Z TUE WITH THE APPROACH OF THE BACKDOOR FRONT
MAY ALLOW WRLY SFC WINDS TO RESTRENGTHEN BACK TO SCA LVL.  THE
OFFSHORE COMPONENT WOULD KEEP SEAS BLO 7FT...ALBEIT WITH VERY SHORT
PDS.  SCA CONDITIONS MAY LINGER INTO WED AS THE SFC RIDGE BEHIND THE
FRONT PUSHES OFF THE ERN SEABOARD...ALLOWING SFC WINDS TO CRANK
AROUND TO THE NE AND ADVECT A MODERATE SWELL INTO THE LCL ATLC
WATERS.

&&

.AVIATION...SHALLOW PATCHY GROUND FOG POSSIBLE EARLY THIS MORNING AT
ALL TERMINALS...OTHERWISE VFR.

&&

.FIRE WEATHER...WILL UPGRADE FIRE WEATHER WATCH TO A RED FLAG
WARNING FOR ALL INTERIOR COUNTIES TODAY FOR AROUND 4 HOURS OF RH
VALUES BELOW 35%. FORTUNATELY WINDS WILL BE RATHER LIGHT...5 TO 10
MPH OUT OF THE W/SW. COASTAL VOLUSIA MAY SEE A COUPLE HOURS AOB 35%
BUT EXPECT THE EAST COAST SEA BREEZE TO RAISE DEWPOINTS AND RH
VALUES THERE DURING THE MID AFTN. SO HAVE CANCELLED THE FIRE WEATHER
WATCH FOR COASTAL VOLUSIA DUE TO LOW CONFIDENCE IN ACHIEVING 4 HRS
OF CRITICAL RH. OF COURSE...CONDITIONS WILL BE MONITORED FOR
POSSIBLE EXPANSION OF RED FLAG TO INCLUDE ALL OF VOLUSIA.

SWRLY FLOW WILL CONTINUE INTO SUN...RESULTING IN TEMPS 5F DEG ABV
CLIMO.  THE MAX TEMPS COMBINED WITH THE DRY AIR ARE EXPECTED TO
PRODUCE MIN RH VALUES IN THE 35-40% RANGE OVER THE INTERIOR.  WHILE
THE RH/WIND CRITERIA LOOK MARGINAL FOR RFW CONDITIONS...THE MAX
TEMPS WILL PRODUCE HIGH MIXING HEIGHTS...RESULTING IN HIGH
DISPERSION INDICES AOA 70 ACROSS MUCH OF THE STATE.  WILL ISSUE A
FIRE WX WATCH FOR THE NRN 2/3S OF THE CWA TO ACCOUNT FOR THIS...
PGRAD OVER THE SRN 1/3 SHOULD BE WEAK ENOUGH TO ALLOW A SEABREEZE TO
FORM...PRECLUDING THE NEED FOR A WATCH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  86  57  86  62 /   0   0   0   0
MCO  89  58  87  64 /   0   0   0   0
MLB  82  58  84  65 /   0   0   0   0
VRB  82  57  84  65 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...

...RED FLAG WARNING FOR LAKE...OKEECHOBEE...OSCEOLA...ORANGE...
   SEMINOLE AND INTERIOR VOLUSIA COUNTIES FROM NOON TO 7 PM TODAY.

...FIRE WEATHER WATCH FOR BREVARD...INDIAN RIVER...LAKE...
   OKEECHOBEE...OSCEOLA...ORANGE...SEMINOLE AND VOLUSIA COUNTIES
   FROM NOON TO 7 PM SUNDAY.

&&

SHORT TERM...KELLY
LONG TERM....BRAGAW
Hazardous weather outlook, Apr 15, 6:05 AM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
605 AM EDT SAT APR 15 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
152000-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
605 AM EDT SAT APR 15 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT...

...RIP CURRENT IMPACT...
ALTHOUGH THE SURF WILL LOOK INVITING TODAY...INCOMING EASTERLY
SWELL WILL AGAIN PRODUCE AN ENHANCED THREAT OF STRONG RIP
CURRENTS AT AREA BEACHES. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD.

...WIND AND SEA IMPACT...
A 4 FOOT EASTERLY SWELL WILL PRODUCE HAZARDOUS CONDITIONS FOR
SMALL CRAFT NAVIGATING THROUGH INLETS.

...FIRE WEATHER IMPACT...
LONG DURATION OF LOW RELATIVE HUMIDITY WILL PRODUCE AN ENHANCED FIRE
DANGER OVER INTERIOR COUNTIES. A DEVELOPING ONSHORE FLOW WILL
KEEP RELATIVE HUMIDITY VALUES ELEVATED NEAR THE COAST.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THREAT OF STRONG RIP CURRENTS WILL CONTINUE SUNDAY.

INCREASING WEST WINDS AHEAD OF A COLD FRONT MONDAY AND MONDAY
NIGHT MAY PROMPT SMALL CRAFT ADVISORIES ESPECIALLY FOR THE
OFFSHORE WATERS. A SURGE OF NORTHEAST WINDS MAY OCCUR BEHIND THE
FRONT TUESDAY INTO WEDNESDAY CAUSING HAZARDOUS BOATING CONDITIONS
FOR SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 6:49 AM EDTFire Weather WatchMLBLake, Orange, Osceola, Seminole, Volusia23 hr

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.